# SDR DHL2003801018

- Difficulty date: April 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857381
- Condition: Damaged
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E LWR PLATING SHOW ELONGATED HOLES AT STA XFS 526.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL 030411, ED3266.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED DOUBLER (7075-T6 AL0.063) IAW EODHL 030411, ED 3266.  CLEANED, TREATED AND PRIMED INTERNAL SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED DOUBLER WITH NEW FASTENERS IAW EODHL 030411, ED 3266, SRM 51-1-21 PG 1 AND SRM 51-1-15 PG 1.
